Ask a doctor

Fillers on my nose bridge that left me with a bluish tint

I had Juvederm ,aquamid, perlane for my nose bridge over the years. I had a severe bruising on my nose bridge after my recent topup . This never happened before. The bluish eventually faded .But, I am left with a bluish line that runs down my nose bridge and a patch on the side . My doctor injected hyalase but the bluish tint remains. My doctor told me it could be the aquamid which was injected 3 yrs ago. It all start when I had my topup with Perlane in October 13. What can I do to resolve it ?

Doctor Answers (2)

Without a photo it is difficult to assess, although from what you're describing it sounds like the Tyndall Effect.

+1
Without a photo it is difficult to assess, although from what you're describing it sounds like the Tyndall Effect. This is when the filler is injected too superficially. Speak with your injector about this or obtain second opinion. 

Best,


Toronto Plastic Surgeon
5.0 out of 5 stars 175 reviews

Bluish tint

+1
The tyndall effect will cause a bluish tint often from filler placed higher in the skin. My suggestion is to discuss this effect with your cosmetic surgeon.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.